# SDR SCNA96050

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582214
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLOOR TRACK EMERGENCY LIGHTS ARE VERY DIM.  REMOVED AND REPLACED BATTERY PACK.  SYSTEM OPS CHECKED NORMAL IAW 33-50-01.
